# SDR CALA2013120393402

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 49,882 hours, 5,995 cycles
- Engine: Pwa PW4090
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAMV LT STATUS MESSAGE.
